PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 162 | 1 | 47-64
Tytuł artykułu

Embedding lattices in the Kleene degrees

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Under ZFC+CH, we prove that some lattices whose cardinalities do not exceed $ℵ_1$ can be embedded in some local structures of Kleene degrees.
Słowa kluczowe
Rocznik
Tom
162
Numer
1
Strony
47-64
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-05-02
poprawiono
1999-05-18
Twórcy
Bibliografia
  • [1] K. J. Devlin, Constructibility, Springer, 1984.
  • [2] K. Hrbáček, On the complexity of analytic sets, Z. Math. Logik Grundlag. Math. 24 (1978), 419-425.
  • [3] M. Lerman, Degrees of Unsolvability, Springer, 1983.
  • [4] H. Muraki, Local density of Kleene degrees, Math. Logic Quart. 43 (1995), 183-189.
  • [5] H. Muraki, Non-distributive upper semilattice of Kleene degrees, J. Symbolic Logic 64 (1999), 147-158.
  • [6] R. A. Shore and T. A. Slaman, The p-T degrees of the recursive sets: lattice embeddings, extensions of embeddings and the two-quantifier theory, Theoret. Comput. Sci. 97 (1992), 263-284.
  • [7] R. Solovay, Determinacy and type 2 recursion (abstract), J. Symbolic Logic 36 (1971), 374.
  • [8] G. Weitkamp, Kleene recursion over the continuum, Ph.D. Thesis, Pennsylvania State Univ., 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv162i1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.